# SDR CA150204007

- Difficulty date: January 27, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 5 hours
- Engine: Pwc PW207D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 429036100
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING TO DETERMINE CAUSE OF PREVIOUSLY REPORTED NOSE WHEEL UNSAFE CAUTION WITH GEAR IN THE DOWN POSITION, THE 2 BOLTS SECURING THE OVER-CENTERING DRIVE LINK WERE FOUND TO BE BENT, THE LINK ITSELF, AND THE LARGE AREA WASHER, PN NAS1149C0432R ON THE LOWER BOLT OF THE LINK.  THE BOLT ATTACHING THE LOWER END OF THE ELECTRO MECHANICAL ACTUATOR TO THE 3-POINT BELL CRANK IS ALSO BENT TO THE POINT THAT WE HAVE BEEN UNABLE TO REMOVE IT FROM THE ACTUATOR PISTON. FURTHER INSPECTION REVEALED THAT THE INBD LUG OF THE ATTACH POINT FOR THE 3-POINT BELL CRANK IS ALSO CRACKED THROUGH TO THE BUSING BORE.  WHEN THE EVENT WAS INITIALLY REPORTED THE ON-SITE MECHANIC FOUND THE NOSE WHEEL COWLING DOORS TO BE EXTREMELY STIFF.  APPLIED WD-40 TO THE DOOR HINGES WHICH BEGAN TO OPERATE MORE FREELY.  LAST FRIDAY WE PUT ON JACKS AND REMOVED DOOR HARDWARE, INSPECTED, RELUBED AND REASSEMBLED. DOORS OPERATOR FREELY NOW.  DURING THE WEEKEND THE ACFT OPERATED WITH NO ISSUES BUT CAME BACK IN ON MONDAY SO WE COULD PUT IT BACK IN JACKS, RECYCLING GEAR AGAIN MULTIPLE TIMES AND RELUBED HINGES.  AS THE LARGE AREA WASHER PREVIOUSLY MENTIONED WAS BENT, WERE GOING TO REPLACE THE WASHER, AT WHICH TIME THE CRACK WAS IDENTIFIED AND THE BENT BOLTS AND LINK WERE NOTED UPON DISASSEMBLY.  ACFT REPORTED UNSAFE LIGHTS FOR MAIN GEAR UPON RETRACT DURING THE FERRY.  MAIN GEAR DOORS WERE ALSO FOUND TO BE STIFF AND HAVE BEEN LUBRICATED.
